# SDR DL738020026

- Difficulty date: January 9, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 8,703 hours, 4,550 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1516
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 2 SOURCE LIGHT AND DRIVE LIGHT ILLUMINATED SIMULTANEOUSLY.  ACCOMPLISHED POM PROCEDURES BRING APU ON LINE AND DISCONNECTED NR 2 DRIVE.  FOUND NR 2 IDG LOST ALL OIL AND SHAFT SHEARED.  REMOVED AND REPLACED SAME.
